MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 Navarre Universal Drain; Chronic Catheters

C.R. BARD, INC. (BASD) -3006260740 Navarre Universal Drain; Chronic Catheters
Catalog Number NNU8PT
Medical Device Problem Codes Collapse (1099); Restricted Flow rate (1248); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent a placement procedure during use of a navarre drainage device.During the procedure, occlusions were encountered.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent a placement procedure during use of a navarre drainage device.During use of the procedure, it was reported that the device was used for large volume paracentesis, with the drain placed in a large pocket of simple fluid.During use, the drain twice stopped functioning despite the tip remaining appropriately positioned within the fluid collection, and no cause for the interruption could be identified.Had drained 1l, stopped spontaneously.Required manipulation/ flushing to restart but occluded multiple times.Drainage resumed only after forceful flushing with saline however, no blood, pus, or visible occlusion was noted within the catheter, suggested a potential concern of catheter wall weakness leading to possible collapse under external pressure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 2 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is c.R.Bard, inc.(gfo).No new event information is being reported in this supplement.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported obstruction of flow, collapse and restricted flow rate issues as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G1, g3.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Navarre Universal Drain
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
parque industrial colonial
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25172001
Report Number3006260740-2026-03409
Device Sequence Number21382384
Product Code GBX
UDI-Device Identifier00801741037016
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNNU8PT
Device Lot NumberGFKZ0582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/27/2026
06/19/2026
09/21/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/15/2026
06/22/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown